Journal article icon

Journal article

Discontinuous travelling wave solutions for certain hyperbolic systems

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1093/imamat/67.2.201

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
IMA JOURNAL OF APPLIED MATHEMATICS More from this journal
Volume:
67
Issue:
2
Pages:
201-224
Publication date:
2002-04-01
DOI:
EISSN:
1464-3634
ISSN:
0272-4960
Keywords:
Pubs id:
pubs:22909
UUID:
uuid:6df07a2e-58bc-413a-be74-6b40f24b90b9
Local pid:
pubs:22909
Source identifiers:
22909
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP